# SDR M3XA2005508MT

- Difficulty date: August 6, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N508MT
- Make and model: Bell 407
- Aircraft serial: 53326
- Aircraft time: 2,911 hours, 5,162 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 407375015105
- Part serial: 355
- Condition: Burned
- Location: Cockpit
- Part time: 2,911 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT RETURNING TO BASE, THE PILOT SMELLED SMOKE AND NOTICED PUFFS OF SMOKE COMING FROM THE INSTRUMENT PANEL/CAUTION AND WARNING PANEL AREA.  IMMEDIATELY LANDED AND EVACUATED THE AIRCRAFT.  AFTER SHUTDOWN, NOTICED THE CIRCUIT BREAKER FOR THE CAUTION AND WARNING PANEL HAD OPENED.  MAINTENANCE WAS CONTACTED FOR FURTHER INSTRUCTIONS AND REPAIR.
